# SDR A6WA200540370

- Difficulty date: December 30, 2005
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK HOLE NR 16, WS 303.861 HAS CORROSION AT IB SIDE 1 INCH L X .005 INCH D.  NOT CRITICAL.  MAINTENANCE REPAIRED RT LWR WING PLANK ACCESS HOLE NR 16 IAW REO.  (K)
